# SDR DL76L962334

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Eec Sw Panel
- Condition: Faulty
- Location: Nr 2 Engine
- Component: 233T324210
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, RT ENG EEC ALTN LIGHT CAME ON, EPR NORMAL NO EICAS MSG.  REPLACED EEC SWITCH LIGHT PANEL, OPS CHECK OK.
